# SDR AALA20111104LHR01

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 51,910 hours, 6,828 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAVATORY 4 RIGHT HAS BURNING ODOR NEAR VENT FAN.  FOUND LAVATORY 4 RIGHT VENT FAN WITH ELECTRICAL SMELL.  DEFERRED FAN PER MEL 21-4.  REPLACED RIGHT GALLEY/LAVATORY VENT FAN AT ORD ON 11/05/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
